|AIH treatment on HIV
Jun 1, 2013
My Dr has started me on Azathioprine and Prednisone for treatment of Autoimmune Hepatitis. I have been on Atripla for over three years and have a undetectable VL and CD4 count in the high 800's. I am worried that being on these new drugs will wipe out the good numbers I have worked so hard to bring up. My CD4 was once 123. Is this something I should be concerned with?
Response from Dr. Taylor
It is important that your autoimmune hepatitis gets treated. It sounds as though you are in very good hands and are on the best possible medications. There is not a choice in my view -- autoimmune hepatitis requires treatment.
Is your AIH doctor the same as your HIV doctor? If not it would be ideal for these physicians to be in communication. In most cases HIV-infected people on HIV medications do very well with treatment for AIH and the HIV RNA (viral load) and CD4 cell count are not harmed. Prednisone and Azathioprine require close monitoring and sometimes extra medications, so it is important to discuss this with your AIH doctor.
Hep B Sur test results
Hepatitis B result
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Cold Hands After Masturbation Worried I Have HIV
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Are Canker Sores A Sign Of Ars?
- Can Having The Flu Interfere With The Hiv Test Results?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.